# SDR SWIA200617138

- Difficulty date: September 1, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 32,408 hours, 27,499 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393219
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINDSHIELD CRACKED ON TAXI IN TO SLC.  REPLACED LEFT WINDSHIELD IAW RII 56-220-1000 AND MM 56-00-00, SN OFF 00354H6394.
